# SDR SWAA2025121243813

- Difficulty date: December 8, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 43,779 hours, 20,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS AT CENTER OF AIRCRAFT CEILING, KNOCKED LOOSE.  SECURED THE EMERGENCY LIGHT LENS IAW AMM 33-51-03.
